Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Bounded and continuous random Fourier series on non- commutative groups


Author: Alessandro Figà-Talamanca
Journal: Proc. Amer. Math. Soc. 22 (1969), 573-578
MSC: Primary 22.65; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9939-1969-0244442-9
MathSciNet review: 0244442
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Billard, Séries de Fourier aléatoirement bornées, continues, uniformément convergentes, Studia Math. 22 (1963), 309-330. MR 0151782 (27:1765)
  • [2] -, Séries de Fourier aléatoirement bornées, continues, uniformément convergentes, Ann. Ecole Norm. Sup. (3) 82 (1965), 131-179. MR 0182832 (32:314)
  • [3] A. Figà-Talamanca, Appartenenza a $ {L^p}$ delle series di Fourier aleatorie su gruppi non commutativi, Rend. Sem. Mat. Univ. Padova 39 (1967), 330-348. MR 0241574 (39:2914)
  • [4] J.-P. Kahane, Sur les sommes vectorielles $ \sum \pm {u_n}$ C. R. Acad. Sci. Paris 259 (1964), 2577-2580. MR 0169279 (29:6531)
  • [5] -, Some random series of functions, Heath, Boston, Mass., 1968.
  • [6] A. Zygmund, Trigonometric series, Vol. I, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.65, 60.00

Retrieve articles in all journals with MSC: 22.65, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244442-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society